Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 20, NWS Amarillo, TX

May 7, 2019Hansford County, Hutchinson County, Ochiltree County, Texas

NWS Amarillo, TX issued this tornado warning at May 7, 2019, 3:48 PM CDT for Hansford County, Hutchinson County, Ochiltree County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2019, 3:48 PM CDT (20:48 UTC)
Expired
May 7, 2019, 4:14 PM CDT
In force
26 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX

The radar

The Amarillo radar (KAMA), 108 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:50 PM CDTTORNADO6 S Spearman, TXBRIEF TORNADO TOUCHDOWN 6 MILES SOUTH OF SPEARMAN TEXAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

144 
WFUS54 KAMA 072048
TORAMA
TXC195-233-357-072130-
/O.NEW.KAMA.TO.W.0020.190507T2048Z-190507T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
348 PM CDT Tue May 7 2019

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Northern Hutchinson County in the Panhandle of Texas...
  Southeastern Hansford County in the Panhandle of Texas...
  Western Ochiltree County in the Panhandle of Texas...

* Until 430 PM CDT.

* At 348 PM CDT, a confirmed tornado was located 9 miles south of
  Spearman, moving northeast at 10 mph.

  HAZARD...Damaging tornado and golf ball size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Spearman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3601 10120 3608 10132 3627 10120 3615 10099
TIME...MOT...LOC 2048Z 216DEG 7KT 3607 10122 

TORNADO...OBSERVED
HAIL...1.75IN

$$

Ward
2 follow-up statements
371 
WWUS54 KAMA 072101
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
401 PM CDT Tue May 7 2019

TXC233-072110-
/O.CAN.KAMA.TO.W.0020.000000T0000Z-190507T2130Z/
Hutchinson TX-
401 PM CDT Tue May 7 2019

...THE TORNADO WARNING FOR NORTHERN HUTCHINSON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.

LAT...LON 3608 10114 3614 10128 3627 10120 3615 10099
TIME...MOT...LOC 2100Z 201DEG 20KT 3615 10118 

$$

TXC195-357-072130-
/O.CON.KAMA.TO.W.0020.000000T0000Z-190507T2130Z/
Hansford TX-Ochiltree TX-
401 PM CDT Tue May 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN HANSFORD AND WESTERN OCHILTREE COUNTIES...
    
At 400 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Spearman, moving north at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation. Storm has a history of producing 
         tornadoes. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Spearman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3608 10114 3614 10128 3627 10120 3615 10099
TIME...MOT...LOC 2100Z 201DEG 20KT 3615 10118 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Ward
886 
WWUS54 KAMA 072114
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
414 PM CDT Tue May 7 2019

TXC195-357-072123-
/O.CAN.KAMA.TO.W.0020.000000T0000Z-190507T2130Z/
Hansford TX-Ochiltree TX-
414 PM CDT Tue May 7 2019

...THE TORNADO WARNING FOR SOUTHEASTERN HANSFORD AND WESTERN
OCHILTREE COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  

A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.

LAT...LON 3608 10114 3614 10128 3627 10120 3615 10099
TIME...MOT...LOC 2113Z 216DEG 7KT 3617 10116 

$$

Ward

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 3:34 PM CDT, 14 minutes earlier.

Area forecast discussion, May 7, 3:34 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
334 PM CDT Tue May 7 2019

.SHORT TERM...Through tonight...

.MESOSCALE UPDATE issued 139 PM remains valid...

...Significant severe weather including tornadoes expected today...

* Synoptic Overview: The synoptic pattern checks all the boxes for a
  significant severe weather event.

* Mesoscale: Elevated convection this morning and early this
  afternoon reinforced a composite cold front/outflow boundary which
  now arcs from roughly a Vega to Stinnett to Spearman to Liberal,
  KS line.  This boundary has been and will continue to initiate
  elevated convection which will exist in a stable enough sfc
  environment that hail should be the main threat in areas northwest
  of the aforementioned arc early this afternoon.

  Of greater concern will be scattered supercells set to initiate
  sometime between 3-5 PM east of a developing dryline which is
  cutting through Tucumcari and Clovis.  These supercells will exist
  in an environment characterized by MLCAPE values nearing 3000 J/kg
  and effective shear values of 40-50 kts by late afternoon. Backing
  winds just SE of the sfc boundary will result in a zone of enhanced
  tornado potential along US 60 from the Canyon/Amarillo area to the
  Borger/Pampa area this afternoon. Just on the cool side of the
  front, an area of strong baroclinically generated horizontal
  vorticity exists right now but is likely somewhat unavailable to
  storms as convection remains elevated early this afternoon. However,
  this vorticity will become available for streamwise ingestion into
 any storms that ride the boundary later this afternoon as
boundary layer modification should be sufficient to meet the
classic conceptual model of "boundaries that produce tornadoes."
Both sides of this boundary will be watched like a hawk through
the afternoon.

  Elsewhere, south and east of this boundary, the ambient synoptic
  and mesoscale environment will support severe convection with
  damaging winds and potentially very large hail in the afternoon
  hours.  As the sun begins to set and the low levels de-couple, expect
  an increasing tornado threat in the SE TX Panhandle with any
  convection that remains quasi-discrete.  Surface-based convection
  looks to remain possible if not likely through midnight in the
  eastern TX Panhandle which means the tornado threat will not end at
  sunset.

* Hazards: Tornadoes, some of which may be strong, are the most
  concerning aspect of this event, though very large hail and
  damaging winds are also likely. Heavy rain and flooding will be
  possible as there may well be multiple rounds or training
  thunderstorms this evening.

* Summary: This has the potential to be a higher end severe event for
  the Panhandles. Storms will continue to fire, become more
  widespread and more severe by around 4 PM with a dangerous window
  for all hazards between 4 PM and roughly midnight.

Simpson

&&

.LONG TERM...
...Wednesday through Tuesday...

Strong shortwave trof in southwest flow aloft passes in the
morning on Wednesday.  Dryline exits eastern parts of Texas and
Oklahoma Panhandles with drier air moving in across southern
sections.  Polar cold front moves in from the north, clearing
most of the area by sunset Wednesday. Thunderstorms will be
possible with passage of cold front and exit of dryline.
Thunderstorms may linger through the evening on Wednesday, with
rain showers then becoming expected precipitation type, owing to
loss of moisture and instability.  Polar cold front then moves
quickly south of the area, with cool north winds continuing
Wednesday night and Thursday.  Post-frontal surface ridge
dominates through Friday morning. Meanwhile, flow aloft remains
energized as falling mid-level heights over intermountain west
leads to development of closed low over central California by
Friday morning, with southwest flow aloft prevailing through
Friday night. Southwest flow aloft is disrupted Saturday night as
northern stream trof makes a run at northeast sections. Models in
poor agreement Saturday night and beyond with upper-level
features, but expect that moisture will make a return, with
chances for thunderstorms resuming Friday night.

Highs on Thursday and Friday in the 50s and lower-60s.  Continued
cool Saturday with highs in the 60s. Modest warmup begins Sunday
with highs back in the 70s.

Cockrell

&&

.HYDROLOGY...
Copious amounts of moisture and expected thunderstorms could lead
to flash flooding in the eastern Oklahoma Panhandle, as well as in
the northeast and north-central Texas Panhandle.  Flash Flood
Watch continues through 7 AM Wednesday for this area.

Cockrell

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                54  75  42  57  39 /  50   5  30   5   5
Beaver OK                  55  75  44  55  39 /  80  20  20   5   0
Boise City OK              49  66  37  52  36 /  50  20  40  20  10
Borger TX                  56  76  44  57  41 /  60  10  30   5   0
Boys Ranch TX              54  75  43  57  40 /  50  10  30  10   5
Canyon TX                  53  77  42  60  39 /  40   5  30   5   5
Clarendon TX               57  77  46  60  42 /  70   5  10   0   0
Dalhart TX                 50  70  41  54  38 /  50  20  40  10   5
Guymon OK                  53  70  41  54  38 /  60  20  30  10   5
Hereford TX                52  77  42  59  39 /  30   5  30   5   5
Lipscomb TX                56  77  46  57  40 /  80  10  30   5   0
Pampa TX                   55  74  42  54  38 /  70   5  30   5   0
Shamrock TX                57  79  47  61  43 /  80   5  10   0   0
Wellington TX              58  80  49  65  44 /  80  10  10   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...Flash Flood Watch through Wednesday morning for the following
     zones: Hansford...Hemphill...Hutchinson...Lipscomb...
     Ochiltree...Roberts.

OK...Flash Flood Watch through Wednesday morning for the following
     zones: Beaver.

&&

03/29
Hazardous weather outlook, May 7, 3:36 PM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
336 PM CDT Tue May 7 2019

OKZ001>003-TXZ001>020-317-081100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
336 PM CDT Tue May 7 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Through Tonight.

Strong to severe thunderstorms are expected. Hail and damaging winds
will be possible across much of the Oklahoma and Texas
Panhandles, with the largest hail and strongest gusts, up to
baseball size and 70 mph, possible across mainly the southeastern
half of the Combined Texas and Oklahoma Panhandles. Isolated
tornadoes are also possible through this evening, with the
greatest risk also across the southeastern three-fourths of the
Combined Panhandles. Heavy rains can also be expected, possibly
leading to localized flooding or flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible Wednesday and Wednesday evening. A
few of these may become strong to marginally severe, with one inch
hail possibly occurring. Thunderstorms will be possible again
Friday night through Monday. The threat for severe weather with
these storms will likely be low.

.SPOTTER INFORMATION STATEMENT...

Spotter groups and emergency management officials across the
Oklahoma and Texas Panhandles should remain alert for possible
activation through this evening.

Cockrell

In the hours before

Local storm report, May 7, 3:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             4 N STINNETT            35.88N 101.45W
05/07/2019  M1.75 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900625

SCHNEIDER
Local storm report, May 7, 3:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
324 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
05/07/2019  E1.00 INCH       POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1900626

SCHNEIDER
Local storm report, May 7, 3:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
326 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             7 ENE VALLEY DE ORO     35.50N 101.99W
05/07/2019  M1.75 INCH       POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1900627

SCHNEIDER
Local storm report, May 7, 3:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             8 SSE WILDORADO         35.11N 102.19W
05/07/2019  M1.75 INCH       DEAF SMITH         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900628

SCHNEIDER
Local storm report, May 7, 3:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
337 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             7 W DUMAS               35.86N 102.09W
05/07/2019  E1.00 INCH       MOORE              TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1900629

SCHNEIDER
Local storm report, May 7, 3:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
341 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 S PRINGLE             35.91N 101.46W
05/07/2019  M1.50 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900630

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:04 PM CDTSpecial Weather StatementAMAPotter41 min
May 6, 7:14 PM CDTSpecial Weather StatementAMARandall61 min
May 6, 7:47 PM CDTSpecial Weather StatementAMAPotter58 min
May 6, 7:50 PM CDTSevere Thunderstorm WarningAMACarson, Potter, Randall55 min
May 6, 9:58 PM CDTSpecial Weather StatementAMADeaf Smith32 min
May 6, 11:34 PM CDTSpecial Weather StatementAMARandall56 min
May 6, 11:52 PM CDTSpecial Weather StatementAMADeaf Smith53 min
May 7, 12:21 AM CDTSevere Thunderstorm WarningAMADeaf Smith54 min
May 7, 1:18 AM CDTSpecial Weather StatementAMADeaf Smith27 min
May 7, 10:32 AM CDTSpecial Weather StatementAMADallam28 min
May 7, 11:00 AM CDTSpecial Weather StatementAMADallam30 min
May 7, 11:52 AM CDTFlash Flood WatchAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts16 hr
May 7, 12:19 PM CDTSpecial Weather StatementAMAPotter41 min
May 7, 12:33 PM CDTSevere Thunderstorm WarningAMAMoore, Potter42 min
May 7, 12:45 PM CDTSpecial Weather StatementAMASherman30 min
May 7, 1:09 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore, Potter51 min
May 7, 1:12 PM CDTSpecial Weather StatementAMAMoore33 min
May 7, 1:23 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman67 min
May 7, 1:32 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter73 min
May 7, 1:48 PM CDTSpecial Weather StatementAMAPotter42 min
May 7, 1:52 PM CDTSevere Thunderstorm WarningAMAMoore, Potter53 min
May 7, 2:04 PM CDTSpecial Weather StatementAMAOldham41 min
May 7, 2:10 PM CDTSevere Thunderstorm WarningAMAHutchinson65 min
May 7, 2:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter47 min
May 7, 2:14 PM CDTAreal Flood AdvisoryAMAMoore, Potter2 hr
May 7, 2:14 PM CDTSpecial Weather StatementAMAMoore31 min
May 7, 2:26 PM CDTSpecial Weather StatementAMAMoore34 min
May 7, 2:30 PM CDTSevere Thunderstorm WarningAMAHansford60 min
May 7, 2:41 PM CDTSevere Thunderstorm WarningAMAMoore, Potter64 min
May 7, 2:45 PM CDTSevere Thunderstorm WarningAMAOldham, Potter31 min
May 7, 2:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham41 min
May 7, 2:54 PM CDTSpecial Weather StatementAMARandall51 min
May 7, 3:06 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson69 min
May 7, 3:12 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall48 min
May 7, 3:27 PM CDTSevere Thunderstorm WarningAMAOldham, Potter63 min
May 7, 3:43 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree77 min
May 7, 3:43 PM CDTTornado WarningAMACarson, Potter47 min
May 7, 3:53 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore, Potter67 min
May 7, 3:56 PM CDTSevere Thunderstorm WarningAMAPotter49 min
May 7, 3:57 PM CDTTornado WarningAMAPotter33 min
May 7, 4:00 PM CDTFlash Flood WarningAMAHutchinson, Moore, Potter3 hr
May 7, 4:11 PM CDTTornado WarningAMAOchiltree34 min
May 7, 4:17 PM CDTSevere Thunderstorm WarningAMAPotter, Randall28 min
May 7, 4:24 PM CDTTornado WarningAMACarson, Potter51 min
May 7, 4:37 PM CDTSevere Thunderstorm WarningAMAPotter, Randall38 min
May 7, 4:42 PM CDTTornado WarningAMAHutchinson48 min
May 7, 5:11 PM CDTTornado WarningAMAHutchinson, Roberts49 min
May 7, 5:14 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter61 min
May 7, 5:26 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler64 min
May 7, 5:35 PM CDTTornado WarningAMAOchiltree40 min
May 7, 5:42 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson33 min
May 7, 6:00 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman26 min
May 7, 6:12 PM CDTTornado WarningAMAArmstrong, Donley, Randall48 min
May 7, 6:28 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb77 min
May 7, 6:36 PM CDTTornado WarningAMAHemphill, Wheeler39 min
May 7, 6:42 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree49 min
May 7, 6:43 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts41 min
May 7, 6:50 PM CDTTornado WarningAMAArmstrong, Donley19 min
May 7, 6:52 PM CDTTornado WarningAMALipscomb, Ochiltree38 min
May 7, 6:57 PM CDTTornado WarningAMAArmstrong, Donley48 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.